logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1123 Príspevky
441 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleO delitel’och jednotky v oboroch celých kvadratických čísel
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2017
Volume 46
Number 1
Pages 27-36
ISSN 1335-4981
Abstract
We deal with divisors of unit and their number in domains of quadratic integers.
Authors
Rebo, Július
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007